# SDR NOCA2905

- Difficulty date: December 6, 2005
- Submitted: December 16, 2005
- Operation: Air carrier
- Aircraft: N752NA
- Make and model: Boeing 757-28A
- Aircraft serial: 28174
- Engine: Rroyce RB211535E4
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: ML3071
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

E PATH AT DOOR 4 ONE RED LIGHT AT END INOP.
